# SDR AU960643

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 3210 · Main Landing Gear
- Part: Link
- Part number: 40284300
- Condition: Incorrect Mod
- Location: Main Gear Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR LOWER SIDE BRACE LINK ASSEMBLY ILLEGALLY MODIFIED BY ADHERING A SPACER PLATE TO THE BUTT JOINT OF THE OVER CENTRE JOINT FACE - FOUND DURING INSPECTION IAW AD/PA31/114 - UNAPPROVEDPART - UNAPPROVED MODIFICATION - PERSONNEL/MAINTENANCE ERROR
